# SDR IPXA2025030911672

- Difficulty date: March 1, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,907 hours, 20,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 63071
- Condition: Bent
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAS MOUNTING BRACKET DETACHED INSTALLED NEW MOUNT PLATE WRT EO B757-2560-45127-H, INSTALLED ORIGINAL SERVICEABLE EVAS UNIT FROM PFM IAW AMM 25-69-00. THIS ACTION CLEARS MEL 25-60-1, DMP REVERSED. PLACARD REMOVED.
